# SDR N6WA2022041204

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,546 hours, 26,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT RAILS @ FS847.00-FS977.00. REMOVED AND REPLACE RIGHT HAND SEAT RAIL AT FS847 TO 977 IAW CRJ 700 AMM 53-00-49
